# SDR 2007FA0001070

- Difficulty date: December 1, 2007
- Submitted: December 7, 2007
- Operation: General aviation
- Aircraft: N2472J
- Make and model: Cessna 172S
- Aircraft serial: 172S10072
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: AC2101
- Part serial: 037931C16111
- Condition: Failed
- Location: Alternator
- Part time: 215 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT FACTORY INSTALLED ACU BEGAN FAILING AT 200 HOURS (INTERMITTENT ALTERNATOR DROPPING (OFF LINE) FOR A FEW SECONDS) (ON ONE OCCASION, THE FIELD CB DISENGAGED)  A NEW ACU WAS INSTALLED AT 215.9.  AT 246.1 THE SAME PROBLEM SURFACED, AND THE THIRD ACU WAS INSTALLED.  THE SERVICE CENTER HAS HAD THE SAME PROBLEM WITH OTHER AC.  (K)
